# SDR Z1RA7201708210006

- Difficulty date: August 14, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,257 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 1451306000
- Part serial: 4201
- Condition: Failed
- Location: Nr 2
- Part time: 1,257 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AHRS FAILED ON RUN UP.
